Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Apr 3, 2012, 3:13 PM EDT for Floyd County, Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 3:13 PM EDT (19:13 UTC)
- Expired
- Apr 3, 2012, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Blacksburg, VA
County Floyd County, VA
The radar
The Roanoke radar (KFCX), 36 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
971
WWUS81 KRNK 031913
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
313 PM EDT TUE APR 3 2012
VAZ013-016-017-032-032015-
CARROLL VA-FLOYD VA-PATRICK VA-PULASKI VA-
313 PM EDT TUE APR 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...FLOYD...PATRICK AND
PULASKI COUNTIES...
AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLISONIA...
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR COPPER VALLEY AROUND 330 PM...INDIAN VALLEY
AROUND 340 PM...ALUM RIDGE AROUND 350 PM...WILLIS AROUND 400 PM AND
MABRY MILL AROUND 415 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3687 8077 3688 8075 3694 8081 3706 8071
3684 8021 3662 8040
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 3, 10:18 AM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Apr 3, 10:18 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1018 AM EDT TUE APR 3 2012 .SYNOPSIS... FRONT THAT STALLED OUT SOUTHWEST OF THE AREA MONDAY EVENING WILL WORK BACK NORTHEAST AS A WARM FRONT TODAY. LOW PRESSURE IN THE MIDWEST WITH ATTENDANT COLD FRONT INTO THE SOUTHERN PLAINS MOVES INTO THE OHIO VALLEY AND MID ATLANTIC TONIGHT...AND SOUTHEAST ACROSS THE AREA WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1015 AM EDT TUESDAY... TEMPERATURES CONTINUE TO WARM THIS MORNING DUE TO MOSTLY CLEAR SKIES ACROSS THE AREA...ALTHOUGH SATELLITE IMAGERY INDICATES A BAND OF MID AND HIGH CLOUDS...DEVELOPING ALONG A FRONTAL BOUNDARY TO OUR WEST...AND MOVING INTO OUR AREA. THESE CLOUDS APPEAR SPOTTY ENOUGH AT THIS POINT THAT DO NOT BELIEVE THEY WILL HAVE A SIGNIFICANT IMPACT ON AFTERNOON HIGH TEMPERATURES. THAT STATED... WILL BE KEEPING AN EYE ON THIS CLOUD COVER THROUGH THE REMAINDER OF THE MORNING AND AFTERNOON FOR VERTICAL DEVELOPMENT AS THE FRONTAL BOUNDARY LIFTS NORTHWARD AS A WARM FRONT...AS WE MAY START TO SEE A FEW SHOWERS AND POSSIBLY THUNDERSTORMS DEVELOP ACROSS THE MOUNTAINS. AS OF 610 AM EDT TUESDAY... ENHANCED SKY COVER OVER NW NC/FAR SW VA TO ACCOUNT FOR STRATUS FORMING ALONG THE DEWPOINT BOUNDARY WITH SE FLOW. SHOULD SEE STRATUS LIFT AND SCATTER OUT MORE INTO CU FIELD LATER THIS MORNING WITH A FEW SHOWERS OR STORMS POSSIBLE BY NOON. OTHER ISSUE THIS MORNING ARE TEMPS. AREAS NORTH OF HIGHWAY 460 ESPECIALLY IN THE NEW RIVER VALLEY AND PIEDMONT HAVE DROPPED INTO THE MID TO UPPER 30S. DEWPOINT DEPRESSIONS ARE CLOSE ENOUGH THAT SOME FROST IS POSSIBLE...BUT AT THIS POINT ITS A BIT LATE TO ISSUE ANY ADDITIONAL ADVISORY. ANY FROST THAT FORMS SHOULD BE FOR ABOUT AN HOUR OR TWO. PREVIOUS DISCUSSION ISSUED AT 320 AM... GIVEN THE SLOWER TREND ON RETURNING MOISTURE...FAVORED A SLOWER RETURN TO PRECIP CHANCES IN THE SW UNTIL AFTER DAWN...ONLY SLIGHT AT BEST. AS SHORTWAVE MOVES NWD ACROSS THE MS VALLEY TODAY...THE WARM FRONT SHOULD BE WORKING ITS WAY NEWD REACHING A PKB-SHD-RIC LINE BY EVENING. THE FORECAST CHALLENGE TODAY WILL BE THUNDERSTORM THREAT. FORECAST SOUNDINGS ARE NOT VERY IMPRESSIVE IN TERMS OF MOISTURE AVAILABILITY. HOWEVER...WITH STRONG HEATING...INCREASING LOW LVL LAPSE RATES AND SFC/LOW LVL CONVERGENCE ALONG THE APPALACHIANS SHOULD BE ENOUGH TO INITIATE SHRA/TSRA DEVELOPMENT. IT LOOKS MORE LIKE A SUMMER SCENARIO WITH BEST COVERAGE ACROSS THE NC MTNS THIS AFTN WITH SLIGHT CHANCES FURTHER NE INTO THE VA BLUE RIDGE. THE 00Z GFS TAKES A PIECE OF THIS INTO THE PIEDMONT AFTER 00Z/8PM AND WILL GO WITH SLIGHT CHANCE IN SOUTHSIDE/NW NC PIEDMONT TO ACCOUNT FOR THIS ALTHOUGH AM NOT CONFIDENT THIS WILL HAPPEN GIVEN LACK OF FORCING. TODAYS HIGHS WILL BE ALSO AN ISSUE...AND WITH MORE SUN THIS MORNING...THE TEMPS COULD APPROACH RECORD LEVELS AT BLF WHERE THE RECORD HIGH IS 81. THE MAV SHOWS A HIGH OF 81...BUT EXPECTING AT LEAST ENOUGH CLOUD COVER AND MIXING TO KEEP IT FROM THIS...SO WENT MORE TOWARD THE LOCAL MOS/MET MOS OF UPPER 70S. STILL ANOTHER MILD DAY. KEPT IT COOLER ALONG THE BLUE RIDGE OF NC/FAR SW VA GIVEN CLOUDINESS/CONVECTION DEVELOPING SOONER. TONIGHT SHOULD BE MAINLY DRY WITH LINGERING EVENING CONVECTION...MAINLY MTNS. TIMING OF UPSTREAM MCS FORMING ACROSS THE MIDWEST THIS AFTERNOON PUTS IT ON OUR WRN DOORSTEP AT DAWN. MODEL TRENDS HAVE BEEN CONSISTENT THE PAST 2 RUNS WITH THIS. FOR NOW WILL LEAVE HIGHER POPS (GREATER THAN 45) OUT. CLOUDS ARE GOING TO INCREASE SOONER WITH DEBRIS BLOWOFF. THE GFS SHOWS MORE CLOUDINESS WHILE THE NAM/CMC SIGNAL SOME BREAKS/CLEARING ACROSS THE ERN HALF OF THE FORECAST AREA TONIGHT. IF THIS OCCURS...TEMPS COULD BE A LITTLE COOLER...BUT GIVEN WARM ADVECTION LOOK FOR MILD APRIL LOWS IN THE 50S. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 250 AM EDT TUESDAY... A WEST TO EAST ORIENTATED COLD FRONT WILL MOVE SOUTH AND OVER THE REGION ON WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONTAL PASSAGE INTO WEDNESDAY EVENING. SEVERE WEATHER IS POSSIBLY IF WE CAN GET THE HEATING...HOWEVER...MODELS ARE BRINGING SHOWERS ACROSS THE AREA WEDNESDAY MORNING. IN THE EASTERN HALF OF RNK CWA...A LEE TROUGH AND BREAKS IN THE CLOUDS COULD LEAD TO A BETTER THREAT FOR STRONGER STORMS. THE MAIN THREAT OF SEVERE WEATHER WEDNESDAY WILL BE STRAIGHT LINE WINDS. THE FRONT IS EXPECTED TO STALL ACROSS THE CAROLINAS WEDNESDAY NIGHT...THEN RETREAT NORTH THURSDAY AFTERNOON AND NIGHT. SURFACE HIGH PRESSURE OVER THE MID ATLANTIC REGION MAY KEEP NORTHERN AND EASTERN RNK COUNTIES DRY MOST OF THURSDAY. WAVES TRACKING ALONG THE BOUNDARY SHOULD CONCENTRATE MOST OF THE SHOWER ACTIVITY ACROSS RNK SOUTHERN HALF...VA/NC BORDER. STILL SOME QUESTIONS TO BE ANSWER SO WILL KEEP POPS AT A CHANCE WITH HIGHEST PERCENTAGE ACROSS THE SOUTH. THURSDAY NIGHT...AN UPPER LEVEL LOW WILL TRACK FROM THE MID WEST TO THE TENNESSEE VALLEY. THIS WILL KEEP RAIN CHANCES IN THE AREA POSSIBLY INTO FRIDAY. WILL CONTINUE TO KEEP HIGHER POPS IN THE SOUTH. TEMPERATURES WILL WARM ABOVE NORMAL WEDNESDAY. ON THURSDAY...AFTERNOON HIGHS WILL BE NEAR NORMAL AS THE FRONTAL BOUNDARY IS SOUTH OF THE AREA. IF RAIN FALLS MOST OF THE DAY THURSDAY...AFTERNOON HIGHS MAY NOT GET OUT OF THE 50S THURSDAY. FORECASTED TEMPERATURES WEDNESDAY AND THURSDAY CLOSE TO GUIDANCE. TOOK AN EQUAL BLEND OF LOCAL/GFS/NAM MOS. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 400 PM EDT MONDAY... NO MAJOR CHANGES TO THE WEEKEND FORECAST...ENTERTAINING MAINLY DRY CONDITIONS FOR THE EASTER WEEKEND. SURFACE LOW SHOULD TRACK OFF THE MID ATLANTIC OR SOUTHEAST COAST ON FRIDAY WITH HIGH PRESSURE BUILDING IN FROM THE NORTH SATURDAY. THE LARGE BLOCKING HIGH OVER THE NORTHERN ATLANTIC IS EXPECTED TO WEAKEN FRI-SAT...WHICH SHOULD LEAD TO MORE PROGRESSIVE OR ZONAL FLOW DEVELOPING ACROSS NORTH AMERICA EARLY NEXT WEEK. AS SUCH...DAY TO DAY FEATURES SHOULD MOVE QUICKER PROVIDING FRONTAL PASSAGES BUT WITH LIMITED MOISTURE. FIRST IN A SERIES OF THESE ZONAL FRONTS IS PROGGED TO COME THROUGH LATE SUNDAY OR MONDAY...FOLLOWED BY ANOTHER ABOUT THE MIDDLE OF NEXT WEEK. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... AS OF 720 AM EDT TUESDAY... VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. LOOK FOR HIGH PRESSURE TO GIVE WAY TO A WARM FRONT MOVING INTO THE AREA TODAY. WINDS WILL BE GOING FROM LIGHT/SOUTHEAST/SOUTH TO SW AT 5 TO 10 KNOTS. NOT EXPECTING MUCH PRECIP WITH THIS FRONT ALTHOUGH COULD NOT RULE OUT A SHRA/TSRA INVOF BLF THIS AFTERNOON. CONFIDENCE NOT HIGH ENOUGH TO ADD IT. ANOTHER COLD FRONT WILL PASS THROUGH THE AREA ON WEDNESDAY... BRINGING A BETTER CHANCE FOR PRECIPITATION AND THE ASSOCIATED MVFR TO IFR CEILINGS AND VISIBILITIES. THE FORECAST THURSDAY IS IFFY GIVEN TRACK OF FRONT AND NEXT SFC LOW ACROSS THE TENNESSEE VALLEY INTO THE SOUTHEAST. MODELS ARE KEEPING AN EASTERLY FLOW INTO THE AREA WHICH COULD KEEP CIGS DOWN TO SUB VFR. BY LATE FRIDAY INTO SATURDAY HIGH PRESSURE SHOULD BE ORIENTED WHERE DRIER AIR WORKS IN FROM THE NORTH BRINGING A RETURN TO VFR. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...NF/WP NEAR TERM...NF/WP SHORT TERM...RCS LONG TERM...PM AVIATION...KK/WP
Hazardous weather outlook, Apr 3, 9:02 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 902 AM EDT TUE APR 3 2012 NCZ001-002-018-VAZ007-009>020-022>024-034-035-046-047-WVZ042>045- 041315- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-APPOMATTOX-BUCKINGHAM-MERCER- SUMMERS-MONROE-GREENBRIER- 902 AM EDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032-033-043>045-058-059-041315- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-HENRY- PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE- 902 AM EDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL BE THE FOCUSING MECHANISM FOR THUNDERSTORMS WEDNESDAY AFTERNOON. A POTENTIAL EXISTS THAT SOME OF THE STORMS COULD REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL THE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 3, 2:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 231 PM EDT TUE APR 3 2012 NCZ001>003-019-020-031930- ALLEGHANY NC-ASHE NC-SURRY NC-WILKES NC-YADKIN NC- 231 PM EDT TUE APR 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...ASHE...SURRY... WILKES AND YADKIN COUNTIES... AT 228 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAUREL SPRINGS...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR DOUGHTON PARK...MC GRADY...WHITEHEAD...AND SPARTA AROUND 245 PM...GLADE VALLEY AROUND 255 PM...ABSHERS...AND STONE MOUNTAIN STATE PARK AROUND 300 PM...MULBERRY AROUND 305 PM... DOCKERY AND AND TRAPHILL AROUND 310 PM. LAT...LON 3639 8145 3657 8129 3640 8060 3605 8090 KK
Special weather statement, Apr 3, 2:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EDT TUE APR 3 2012
VAZ010-012-013-031930-
BLAND VA-PULASKI VA-WYTHE VA-
233 PM EDT TUE APR 3 2012
...A STRONG THUNDERSTORM WILL AFFECT BLAND...PULASKI AND WYTHE
COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BLAND...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BLAND AROUND 240 PM...KIMBERLING AROUND 245
PM...LONG SPUR AROUND 315 PM...WYTHEVILLE AROUND 320 PM AND MAX
MEADOWS AROUND 330 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3711 8126 3713 8127 3724 8116 3701 8073
3683 8092 3683 8097 3708 8129
KKSpecial weather statement, Apr 3, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
313 PM EDT TUE APR 3 2012
VAZ013-016-017-032-032015-
CARROLL VA-FLOYD VA-PATRICK VA-PULASKI VA-
313 PM EDT TUE APR 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...FLOYD...PATRICK AND
PULASKI COUNTIES...
AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLISONIA...
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR COPPER VALLEY AROUND 330 PM...INDIAN VALLEY
AROUND 340 PM...ALUM RIDGE AROUND 350 PM...WILLIS AROUND 400 PM AND
MABRY MILL AROUND 415 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3687 8077 3688 8075 3694 8081 3706 8071
3684 8021 3662 8040
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:33 PM EDT | Special Weather Statement | RNK | Bland | 57 min |
| Apr 3, 3:32 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Wythe | 58 min |
| Apr 3, 3:40 PM EDT | Special Weather Statement | RNK | Floyd, Pulaski, City of Radford | 65 min |
| Apr 3, 3:44 PM EDT | Special Weather Statement | RNK | Wythe | 61 min |
| Apr 3, 3:49 PM EDT | Special Weather Statement | RNK | Grayson, Smyth | 56 min |
| Apr 3, 4:31 PM EDT | Special Weather Statement | RNK | Floyd | 59 min |
| Apr 3, 5:04 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 56 min |
| Apr 3, 5:12 PM EDT | Special Weather Statement | RNK | Pulaski | 63 min |
| Apr 3, 5:41 PM EDT | Special Weather Statement | RNK | Bland, Tazewell, Wythe | 64 min |
| Apr 3, 6:06 PM EDT | Special Weather Statement | RNK | Giles | 54 min |
| Apr 3, 7:55 PM EDT | Special Weather Statement | RNK | Tazewell | 65 min |
| Apr 3, 2:31 PM EDT | Special Weather Statement | RNK | Alleghany, Surry | 59 min |
| Apr 3, 5:38 PM EDT | Special Weather Statement | RNK | Stokes, Surry | 67 min |
| Apr 3, 5:47 PM EDT | Special Weather Statement | RNK | Alleghany, Ashe | 58 min |
| Apr 3, 5:59 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Wilkes | 61 min |
| Apr 3, 6:36 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 54 min |
| Apr 3, 7:07 PM EDT | Special Weather Statement | RNK | Wilkes | 68 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.